# SDR SWAA2023073174201

- Difficulty date: July 2, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CABIN WET AREA THERE IS EVIDENCE OF CORROSION ON TOP OF THE FLOOR BEAM AT STATION 947; LBL 16.<[01] REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] ADDED TOOLS;[03] VERIFIED 1. WILSON WHITT (TECHNICIAN); 02-JUL-2023 17:35 UTC REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[04] FABRICATED; DRILLED; ALODINED AND PRIMED REPAIR STRAP PER SRM 53-70-51-2R-8;[05] VERIFIED 4. GREGORY BAXTER (TECHNICIAN); 03-JUL-2023 17:01 UTC FABRICATED; DRILLED; ALODINED AND PRIMED REPAIR STRAP PER SRM 53-70-51-2R-8;[06] FLAP PEENED BLENDED SURFACE IAW. SRM. 53-70-51-2R2.;[07] INSPECTION C/W FLAP PEENED BLENDED SURFACE PER IAW. SRM. 53-70-51-2R2 AND OK TO INSTALL REPAIR PARTS;[08] TREATED; AND PRIMED BLEND AREAS. INSTALLED -1 REPAIR STRAP. REF. SRM. 53-70-51-2R-8.;[09] INSPECTION C/W TREATED; AND PRIMED BLEND AREAS. INSTALLED -1 REPAIR STRAP. REF. SRM. 53-70-51-2R-8.;[10] REPAIRED PER SRM 53-70-51-2R-8
